MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PERITONEAL; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN MFG SOLUTIONS S.A. PERITONEAL; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8888423624
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/23/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Title radiological insertion of tenckhoff catheters for peritoneal dialysis: a 1-year single-centre experience source clin kidney j, volume 7, 2014(23-26) date of publication: 23 september 2013.If information is provided in the future, a supplemental report will be issued.(b)(4).
 
Event or Problem Description
According to the literature source of study performed over the 12-month period, after post-insertion of dialysis catheter(s) which led to complications such as; catheter migration(13.3%) but only one required surgical intervention.Minor pain issues were noted (20%) and bleeding around the exit site requiring suturing (6.7%).Majority of the patients experienced minor pain/discomfort.

Brand Name
PERITONEAL
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key8541722
Report Number3009211636-2019-00102
Device Sequence Number313529
Product Code FJS
UDI-Device Identifier10884521084537
UDI-Public10884521084537
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888423624
Device Catalogue Number8888423624
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2019
Initial Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR